Benzo Buddies taper regimen leave addicts disabled, in state of panic

Can't do anything
« on: August 15, 2018, 06:21:16 pm »

[Buddie]

Did quite a bit of housework today and then had a big panic attack. As if my body was telling me to rest. So the panic attack was prolonged and it has left me exhausted and I’ve had to come to bed. Now everything is too much. I have no energy to read a book or magazine and the noise from the tv downstairs is really bugging me.

So I’m lying here doing nothing but I have a nagging voice inside me telling me that I should be doing something or I will never get better. Is it normal to have absolutely no energy at all? Thanks.

Re: Can't do anything
« Reply #1 on: August 15, 2018, 06:43:39 pm »

[Buddie]

I have no energy at all on pretty much a daily basis. If your body is telling you to rest than please rest. It can only help , not hurt. you are not being lazy. In fact resting when your body wants to is a way to help heal in my opinion.

I have so little energy that its scary. Also extreme muscle weakness. From where I was at before fitness wise this is a total nightmare and a joke at how little I can do. I guess this happens in Benzo withdrawal. For me it was bone crushing fatigue and then weakness. Its been going on about 14 weeks for me.

Try not to worry, I know its hard. This is withdrawal and it will eventually pass.

FEAR OF SHOWERING?

Re: More anxiety when I shower
« Reply #12 on: July 09, 2018, 08:47:54 am »

[Buddie]

The first irrational fear for me was getting in the shower. It was puzzling but even though i have always showered at night i didnt that night. And since then its a struggle .some days easier than others. But its been constant.

Crippled by Ashton dogma, Benzo Buddies members unable to watch movies

Infinity war
« on: July 05, 2018, 07:38:52 pm »

[Buddie]

Not sure if this is the relevant place to post this but a few nights ago I tried watching the new Avengers film. I hate missing out on the new releases due to withdrawal and not being able to go to the cinema. Anyways big mistake, wayyyyyyy overstimulating.

Anyways the end was horrific.

Something about that imagery stuck with me. I’ve been in a crippling depression, depersonalised state for ages now and sometimes it really feels like my body is just disintegrating from the inside. I think in my currently altered state it is hard to escape the negative feelings, so strangely I’m finding parralels in my current situation with the end of a superhero movie. Strange

“Benzo Buddies ruined my life”

How benzobuddies ruined my life, long proctated withdrawal 4 years off
« on: June 01, 2018, 06:12:39 pm »

[Buddie]

my last name here was pil54, in 2014 here i Registered after a fast taper of 7mg prazepam, i was just reinstated 4,5mg and it wasnt enought to stabilized me, i should have gone back to 7mg at least or even more for it to be effective, and restart a slow taper.

Back of that i was first on 20mg, i discovered the Ashton manual and was doing it even slower, reducing 5% every 2 weeks with barely no symptoms at all, all was very manageable, working full time job through it. For one year i tapered from 20mg to 7mg very easily, it wasnt the hell people describe here to taper at all, everyone here who describe hell tapering psych meds is just going too fast . Until i stupidly lost patience andtryed to accelerate and it went hell and i ended cold turkey 7mg

I can remember moderators here telling me ” You are paradoxical you just need to quit and let your brain heal, Accute only last 3 month then it will get better, everyone heal”, That sentence EVERYONE HEAL, you will read it all day by every people here, those all unknow people behind their screen can litteraly destroy all your life if you listen them advices.

Its what i did, and thats what they did, they ruined my whole life, I tapered those last 4,5mg in 3 month, reducing 0,5or 0,25mg every 8 days, and i went severly ill because i wasnt stable at all before tapering, they told me ” dont care accute last 3 month “

Am still in accute 4 yeas later, next month i will be 4 years off every benzo or psych meds, and i never recovered from the symptoms of my fast taper here in 2014,

I still have akathisia, i wake up Everyday in terror with electricity in my whole body, with surge of feeling loosing my mind like i have mania, severe insomnia, depersonnalization that never went away 4 years laters, during those years i developped pots syndrome, chronic fatigue syndrome from the daily severe terror my body was experiencing.

They told me ” its normal if withdrawal for years, and i Believe them, i thought it was normal, IT WAS NOT, IT WAS ABSOLUTLY NOT.

Am now living with the crazy idea on my shoulder that i was better 4 years ago while i was doing my slow micro taper, than now 4 years off after my last dose after my failed tapers.

And it’s been the same for my old friends here who Registered in the same generation of me, Hurtbrain, Crazypants, benzommama, rackshka, all those people who tapered wrong and been told they would heal, they are now 4-5-6 years later never healed because of listening people here on that same forum.

That message is to warm the newbies here and all the people suffering to realy inform you before you do a fast taper and listen people here telling you that whatever the way you tapered you will heal, it’s false, its the worse shit every spammed here but its not reality,

Jennyfer Leigh, baylissa,ian singleton, una corbet, They all lie, they all say what you want to hear just to reassurance, but they have no idea how long a brain damage from a rapid taper can take to recover, for years they lied to me saying i would heal if i avoid alcohol and psych meds, I DID, and i never healed 4 years later.

My life is a living hell now because i regret Everyday the mistake i did to listen unknow people advice behind a screen, even my doctor told me to reinstate to my last dosage if i felt sick and retaper slower, it would have been the think to do, instead i trusted that forum

Please inform yourself, the best safe way to escape benzo hell is a micro taper of 5% every 2 weeks of your dosage